# SDR CA150514003

- Difficulty date: May 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Lkheed 188C
- Aircraft time: 24,837 hours
- Engine: Allsn 501D13
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil Transmitter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AND CRUISE, THE FLIGHT CREW NOTED THE NR 4 ENGINE OIL QTY WAS LOW, INDICATING TWO GALLONS, A LOSS OF SIX GALLONS.  NO SIGN OF FLUID LEAK WAS NOTED BUT A PRECAUTIONARY SHUTDOWN OF THE AFFECTED ENGINE WAS CARRIED OUT.  DISCOVERED & REPAIRED A BROKEN WIRE AT THE NR 4 ENGINE OIL QTY TRANSMITTER, CORRECTING THE PROBLEM.  NO LOSS OF OIL WAS NOTED.  ACFT WAS RETURNED TO SERVICE.
